Our expert says:
I am sorry to hear that you had a kidney transplant and have to take so many different types of medications, some of which may cause weight gain or hamper weight loss. Because of the transplant, it is vital that you consult a registered dietitian (visit the Association for Dietetics in SA Website at: www.adsa.org.za and click on "Find a Dietitian" to find a dietitian in your area). I am actually surprised that you are not already under the care of a registered dietitian because post-transplant patients need to eat a special diet so as not to put stress on the kidney. The dietitian will have to work out a diet that takes all your special needs and factors into account - this is not something I can do for you over the Internet.
So please contact a dietitian ASAP.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.